Bergen, Jeffrey; Giambruno, Antonio
f-radical extensions of rings
Rendiconti del Seminario Matematico della Università di Padova, Tome 77 (1987) , p. 125-133
Zbl 0623.16008 | MR 904615 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1987__77__125_0

Bibliographie

[1] B. Felzenswalb - A. Giambruno, Centralizers and multilinear polynomials in noncommutative rings, J. London Math. Soc., 19 (1979), pp. 417-428. MR 540054 | Zbl 0405.16011

[2] B. Felzenszwalb - A. Giambruno, Periodic and nil polynomials in rings, Canad. Math. Bull., 23 (1980), pp. 473-476. MR 602605 | Zbl 0462.16007

[3] A. Giambruno, Rings radical over P.I. subrings, Rend. Mat., 13 (1980), pp. 105-113. MR 590736 | Zbl 0452.16010

[4] 1 N. Herstein - C. PROCESI - M. SCHACHER, Algebraic valued functions on noncommutative rings, J. Algebra, 36 (1975), pp. 128-150. MR 374185 | Zbl 0311.16017

[5] W.S. Martindale, Prime rings satisfying a generalized polynomial identity, J. Algebra, 12 (1969), pp. 576-584. MR 238897 | Zbl 0175.03102

[6] L.H. Rowen, General polynomial identities II, J. Algebra, 38 (1976), pp. 380-392. MR 463235 | Zbl 0324.16016

[7] M. Smith, Rings with an integral element whose centralizer satisfies a polynomial identity, Duke Math. J., 42 (1975), pp. 137-149. MR 399156 | Zbl 0336.16020